Vincent J. Ervin

Professor of Mathematical Sciences; PhD, Georgia Institute of Technology, 1984.

Research Interest

Numerical Analysis, Computational Mathematics, Partial Differential Equations.


Recent Preprints
  1. Ervin, V.J., Lee, H., and Salgado, A.J., "Generalized Newtonian fluid flow through a porous medium," J. Math. Anal. Appl., 433, 603-621, (2016).

  2. Ervin, V.J., Kubacki, M., Layton W., Moraiti, M., Si, Z., and Trenchea, C., "On limiting behavior of contaminant transport models in coupled surface and groundwater flows," Axioms, 4, 518-529, (2015).

  3. Ervin, V.J., Macias-Diaz, J.E., Ruiz-Ramirez, J., "A positive and bounded finite element approximation of the generalized Burgers-Huxley equation," J. Math. Anal. Appl., 424, 1143-1160, (2014).

  4. Crowder, T.R., and Ervin, V.J., "Numerical simulations of fluid pressure in the human eye," Appl. Math. Comput., 219, 11119-11133, (2013).

  5. Ervin, V.J., "Approximation of coupled Stokes-Darcy flow in an axisymmetric domain," Comp. Meth. Appl. Mech. Eng., 258, 96-108, (2013).

  6. Ervin, V.J., Jenkins, E.W., and Lee, H., "Approximation of the Stokes-Darcy system by optimization," J. Sci. Comput., 59, 775-794, (2014).

  7. Ervin, V.J., "Approximation of axisymmetric Darcy flow," SIAM J. Numer. Anal., 51, 1421-1442, (2013).

  8. Ervin, V.J., and Jenkins, E.W., "Stenberg's sufficiency criteria for the LBB condition for axisymmetric Stokes flow," JMAA, 398, 421-437, (2013).

  9. Ervin, V.J., "Computational bases for RT_{k} and BDM_{k} on triangles," Computers Math. Applic., 64, 2765-2774, (2012).

  10. Ervin, V.J., Layton, W.J., and Neda, M., "Numerical analysis of filter based stabilization for evolution equations," SIAM J. Numer. Anal., 50, 2307-2335, (2012).


Vincent J. Ervin
Professor, Mathematical Sciences
Clemson University
Martin Hall
Clemson, SC 29634-0907
Voice: (864) 656-2193
FAX: (864) 656-5230